Dec 7, 2012
Sir, i have tpha + 1:5120 last year , after treatment i got new result of TPHA 1:1280 , sir can you tell me is it progress ?? and can i take another dose of pencilin ??
| Response from Dr. Young
Hi and thanks for posting.
A syphilis titer of 1:1280 deserves medical attention. Either it means that you were inadequately treated in the past, have recurrent or new infection.
I'd suggest speaking to your health care provider.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Enlarged Lymph Nodes After Swallowing Sperm Sign Of HIV AIDS
- Fever After Vaginal Sex Worried I Have HIV
- Itchy Skin After Rubbing Stripper Sign Of HIV AIDS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.